# SDR VNAA202504170101

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 601R332232
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD SIDE POST CRACKED APPROX. 4" DOWN FROM TOP AND 1.5" LONG AT 100% FSH. FAILING NDT CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE WINDSHIELD POST P/N 601R33223-2 IAW CRJ700 SRM 51-42-21-001-001-A01. 601R33223-2
